Hello. I'm new to this site, so I'm not sure if this is the correct area for posting this, but I'll give it a try. First I would like to say that I have 9 years experience of IVing on a semi regular basis...I am DEFINITELY not bragging in any way, I just thought a description of my knowledge and experience might illicit more useful responses. So yes, I have TONS of experience, and I also extremely knowledgable about my drugs of choice in general. That being said, I have somewhat of a rookie question...is it possible, when IVing meth, to not miss the vein , but still have it burn like hell? My veins are shot to shit for the most part, from several years ago when I used to shoot crack. Lemon juice plus psychosis that results in digging in my arm for sometimes over an hour at a time were not kind to me. So all my main veins are buried in scar tissue and 100% inaccessible. However, since then I have discovered a few useable ones, but have definitely damaged them over time as well. Anyway, to my question. Lately when IVing my meth, I will draw blood, begin to push, and after maybe a few milimeters in it will start burning like a hell that only an IV meth user could ever imagine. However, it is NOT the same feeling as a straight up miss...it's not to where I can feel resistance against the plunger, and no bubble begins to rise on my skin (and after the shot, the entire area around where I shot will be swollen, NOT a lump from dope, but truly just swollen), and the burning is a different kind. It's not so much localized, it's more of a shooting pain, up my arm. Of course, once this burning kicks in, I pull back on the plunger to make sure I'm still in the vein and I ALWAYS still draw blood. The burning causes me to check myself like that up to 5 times per shot. But the main reason I don't think I'm missing is that after the shot I taste it so hard that I literally choke on it, and I TOTALLY get the rush. However, being VERY in tune with my body and tolerance, I do EXTREMELY large hits. Usually 4 times the size of a "normal" hit..between 1/2 gram and 1 gram per shot. SO, I suppose technically I could be missing a lot of the shot and getting that rush off of only the stuff that made it in. I just have this mental image of my veins being full of holes and shredded so that it can't contain anything put in it, but I'm pretty sure that's not possible or I'd be full of bruises and pooled blood...or something...anyway, that's my question. Oh, and after reading this over just now I realized I'm probably going to get a lot of responses telling me I probably have like, gangrene, or some crazy infection and will have to have my arm amputated soon, etc...so let me just clear something up. I have no abcesses, open sores, etc...this burning all the way up my arm and all that does not linger whatsoever after the shot is over, and within 2 days of my last shot my arms are completely back to normal. The only permanent damage I have is many hard lumps on overused injection sites, which are without a doubt NOT abcesses. Had one once, know what that presents as...this is not it. Also, anyone who feels the need to tell me that all these symptoms mean I need to quit IVing, please don't waste yours or my time. I simply want to know WHAT is happening. Not why it's happening or what I need to do about it. Once I get my answer, I will be able to draw my own conclusions to those questions. Like I said, I am very experienced, so I really only need responses from people who KNOW the answer...not tips or advice. Thank you.